# SDR HALA2018041600172

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,020 hours, 4,117 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01656
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AN ELECTRIAL NR 1 IDG OIL LOW PRESSURE.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-24-51,  OPS AND LEAK CHECKED GOOD. BITE TESTED GOOD.
